... timolol & combigan daily. Surgery isn't an option anymore
I'm very sorry for the loss of your eyesight. I'm sure it takes a long time till you accept this Huge change in your life - however, it is a change you will come to accept. I would bring a friend with you to your next appt with your doctor. Think of every question you want to ask and write it down so you won't forget. Your friend can be taking notes, and can help with remembering things, as they are hearing without emotion. I can only imagine how hard this must be - please take care. Regards - ElizaJane23
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Glaucoma - I am on travatan & combigan--travaton is fine-combigan makes my eyes itch & burn. I tried
Updated 5 Jan 2010 • 1 answer
Updated 10 Feb 2013 • 2 answers
Updated 2 Dec 2014 • 1 answer
Posted 1 Aug 2015 • 1 answer
Combigan is causing the lf my body eft side of my body growto a noticable difference. What should I?
Updated 15 Dec 2016 • 1 answer